JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN CURVATURE CONDITIONS OF REAL HYPERSURFACES IN A COMPLEX HYPERBOLIC SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CERTAIN CURVATURE CONDITIONS OF REAL HYPERSURFACES IN A COMPLEX HYPERBOLIC SPACE
Kim, Hyang Sook; Pak, Jin Suk;
  PDF(new window)
 Abstract
The purpose of this paper is to study real hypersurfaces immersed in a complex hyperbolic space and especially to investigate certain curvature conditions for such real hypersurfaces to be the model hypersurfaces in classification theorem (said to be Theorem M-R) given by Montiel and Romero ([4]) in Section 3.
 Keywords
complex hyperbolic space;hypersurface;curvature tensor;
 Language
English
 Cited by
 References
1.
J. Berndt Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine. Angew. Math. 395 (1989), 132-141.

2.
B. Y. Chen, Geometry of Submanifolds, Marcel Dekker Inc. New York, 2001.

3.
S. Montiel, Real hypersurfaces of a complex hyperbolic space, J. Math. Soc. Japan 37 (1985), no. 3, 515-535. crossref(new window)

4.
S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), no. 2, 245-261.

5.
J. S. Pak and H. S. Kim, Application of an integral formula to CR-submanifolds of complex hyperbolic space, Int. J. Math. Math. Sci. 2005 (2005), no. 7, 987-996. crossref(new window)